Alert archive / Mississippi / Wind Advisories in 2024

Wind Advisory 13, NWS Memphis, TN

September 11, 20244 states

NWS Memphis, TN issued this wind advisory at Sep 11, 2024, 2:56 PM CDT for 4 states. It took effect at Sep 12, 2024, 9:00 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 11, 2024, 2:56 PM CDT (19:56 UTC)
In effect from
Sep 12, 2024, 9:00 AM CDT
Expired
Sep 12, 2024, 11:27 PM CDT
In force
14 hr
Issued by
NWS Memphis, TN
All 55 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, Calhoun County, MS, Chickasaw County, MS, Coahoma County, MS, DeSoto County, MS, Itawamba County, MS, Lafayette County, MS, Lee County, MS, Marshall County, MS, Monroe County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Yalobusha County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 45 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.9 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2024-09-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2024-09-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1199 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-68 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

820 
WWUS74 KMEG 111956
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
256 PM CDT Wed Sep 11 2024

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024-
TNZ001-002-019-020-048>055-088>092-121000-
/O.NEW.KMEG.WI.Y.0013.240912T1400Z-240913T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton
MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Dyer-Gibson-
Lauderdale-Tipton-Haywood-Crockett-Madison-Chester-Henderson-
Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Houston, Humboldt, Memphis, Ripley MS,
Union City, Ripley TN, Oakland, Bruce, Bolivar, Milan, Tunica,
Savannah, Olive Branch, Tiptonville, Kennett, Piggott, Calhoun
City, Helena-West Helena, Covington, Wynne, Pontotoc, Okolona,
West Memphis, Millington, Corning, New Albany, Marianna,
Southaven, Jonesboro, Blytheville, Water Valley, Alamo, Aberdeen,
Jackson, Decaturville, Harrisburg, Charleston, Brownsville,
Germantown, Lexington, Caruthersville, Somerville, Ashland,
Forrest City, Iuka, Paragould, Corinth, Holly Springs,
Collierville, Oxford, Bartlett, Senatobia, Parsons, Selmer,
Amory, Coffeeville, Henderson, Booneville, Clarksdale, Marks,
Fulton, Dyersburg, Batesville, and Tupelo
256 PM CDT Wed Sep 11 2024

...WIND ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 1 AM CDT FRIDAY...

* WHAT...Sustained east to northeast winds 20 to 25 mph with gusts 
  up to 40 mph expected.

* WHERE...Portions of East Arkansas, North Mississippi, Southeast 
  Missouri, and West Tennessee.

* WHEN...From 9 AM Thursday to 1 AM CDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CJC
5 follow-up statements
388 
WWUS74 KMEG 120824
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
324 AM CDT Thu Sep 12 2024

TNZ003-004-021-022-122100-
/O.EXA.KMEG.WI.Y.0013.240912T1400Z-240913T0600Z/
Weakley-Henry-Carroll-Benton TN-
Including the cities of Dresden, Martin, Camden, Paris, and
Huntingdon
324 AM CDT Thu Sep 12 2024

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 1 AM CDT 
FRIDAY...

* WHAT...East winds 10 to 20 mph with gusts up to 40 mph expected.

* WHERE...Benton TN, Carroll, Henry, and Weakley Counties.

* WHEN...From 9 AM this morning to 1 AM CDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024-
TNZ001-002-019-020-048>055-088>092-122100-
/O.CON.KMEG.WI.Y.0013.240912T1400Z-240913T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton
MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Dyer-Gibson-
Lauderdale-Tipton-Haywood-Crockett-Madison-Chester-Henderson-
Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Pontotoc, Collierville, Houston, Ripley
TN, Charleston, Marianna, Corning, Harrisburg, Ashland,
Decaturville, Wynne, Brownsville, Amory, Memphis, West Memphis,
Southaven, Ripley MS, Tunica, Coffeeville, Humboldt, Germantown,
Millington, Olive Branch, Holly Springs, Piggott, Tiptonville,
Tupelo, Jonesboro, Booneville, Selmer, Parsons, Dyersburg, Marks,
Milan, Helena-West Helena, Iuka, Oxford, Water Valley,
Somerville, Savannah, Blytheville, Forrest City, Jackson,
Caruthersville, Calhoun City, Bartlett, Oakland, Batesville, New
Albany, Clarksdale, Aberdeen, Fulton, Covington, Lexington,
Bolivar, Okolona, Bruce, Union City, Henderson, Kennett,
Senatobia, Alamo, Paragould, and Corinth
324 AM CDT Thu Sep 12 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 1 AM 
CDT FRIDAY...

* WHAT...Northeast winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of East Arkansas, North Mississippi, Southeast 
  Missouri, and West Tennessee.

* WHEN...From 9 AM this morning to 1 AM CDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

PWB
076 
WWUS74 KMEG 121926
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
226 PM CDT Thu Sep 12 2024

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024-
TNZ001>004-019>022-048>055-088>092-130600-
/O.CON.KMEG.WI.Y.0013.000000T0000Z-240913T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton
MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-
Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-
Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-
Hardin-
Including the cities of Martin, Amory, Germantown, New Albany,
Piggott, Humboldt, Millington, Holly Springs, Batesville, Forrest
City, Helena-West Helena, Kennett, Huntingdon, Bruce,
Coffeeville, Corinth, Dresden, Aberdeen, Tiptonville, Bartlett,
Bolivar, Paragould, Oxford, Tupelo, Camden, Charleston, Ripley
MS, Covington, Okolona, Marianna, West Memphis, Wynne, Milan,
Tunica, Senatobia, Ashland, Henderson, Olive Branch, Marks,
Collierville, Pontotoc, Lexington, Somerville, Jackson, Fulton,
Harrisburg, Jonesboro, Blytheville, Brownsville, Alamo, Parsons,
Oakland, Ripley TN, Selmer, Savannah, Corning, Calhoun City,
Water Valley, Decaturville, Booneville, Southaven, Clarksdale,
Iuka, Caruthersville, Memphis, Union City, Houston, Dyersburg,
and Paris
226 PM CDT Thu Sep 12 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WHAT...East winds 15 to 25 mph with gusts up to 40 mph.

* WHERE...Portions of East Arkansas, North Mississippi, Southeast 
  Missouri, and West Tennessee.

* WHEN...Until 1 AM CDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CMA
880 
WWUS74 KMEG 122241
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
541 PM CDT Thu Sep 12 2024

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-020>024-
TNZ001>004-019>022-048>055-088>092-130600-
/O.CON.KMEG.WI.Y.0013.000000T0000Z-240913T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Lee AR-Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton
MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-
Panola-Lafayette-Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-
Yalobusha-Calhoun-Chickasaw-Monroe-Lake-Obion-Weakley-Henry-Dyer-
Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-
Madison-Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-
Hardin-
Including the cities of Jackson, Union City, West Memphis,
Parsons, Piggott, Amory, Paris, Tunica, Caruthersville, Ashland,
Tiptonville, Memphis, Marianna, Dyersburg, Somerville, Ripley MS,
Wynne, Martin, Millington, Tupelo, Corning, Alamo, Milan, Forrest
City, Decaturville, Holly Springs, Jonesboro, Kennett, Henderson,
Southaven, Oxford, Olive Branch, Huntingdon, Ripley TN,
Lexington, Collierville, Bruce, Aberdeen, New Albany, Bartlett,
Okolona, Houston, Iuka, Coffeeville, Brownsville, Oakland,
Pontotoc, Humboldt, Camden, Helena-West Helena, Charleston,
Dresden, Germantown, Fulton, Paragould, Corinth, Covington,
Marks, Savannah, Harrisburg, Booneville, Water Valley,
Batesville, Calhoun City, Blytheville, Bolivar, Senatobia,
Clarksdale, and Selmer
541 PM CDT Thu Sep 12 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WHAT...East or northeast winds 20 to 25 mph with gusts up to 50 
  mph.

* WHERE...Portions of East Arkansas, North Mississippi, Southeast 
  Missouri, and West Tennessee.

* WHEN...Until 1 AM CDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SJM
268 
WWUS74 KMEG 130232
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
932 PM CDT Thu Sep 12 2024

ARZ049-058-MSZ001>017-020>024-130345-
/O.CAN.KMEG.WI.Y.0013.000000T0000Z-240913T0600Z/
Lee AR-Phillips-DeSoto-Marshall-Benton MS-Tippah-Alcorn-
Tishomingo-Tunica-Tate-Prentiss-Coahoma-Quitman-Panola-Lafayette-
Union-Pontotoc-Lee MS-Itawamba-Tallahatchie-Yalobusha-Calhoun-
Chickasaw-Monroe-
Including the cities of Amory, Tunica, Ashland, Marianna, Ripley
MS, Tupelo, Holly Springs, Southaven, Oxford, Olive Branch,
Bruce, Aberdeen, New Albany, Okolona, Houston, Iuka, Coffeeville,
Pontotoc, Helena-West Helena, Charleston, Fulton, Corinth, Marks,
Booneville, Water Valley, Batesville, Calhoun City, Senatobia,
and Clarksdale
932 PM CDT Thu Sep 12 2024

...WIND ADVISORY IS CANCELLED...

$$

ARZ009-018-026>028-035-036-048-MOZ113-115-TNZ001>004-019>022-048>055-
088>092-130600-
/O.CON.KMEG.WI.Y.0013.000000T0000Z-240913T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Dunklin-Pemiscot-Lake-Obion-Weakley-Henry-Dyer-Gibson-
Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-
Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Jackson, Union City, West Memphis,
Parsons, Piggott, Paris, Caruthersville, Tiptonville, Memphis,
Dyersburg, Somerville, Wynne, Martin, Millington, Corning, Alamo,
Milan, Forrest City, Decaturville, Jonesboro, Kennett, Henderson,
Lexington, Ripley TN, Huntingdon, Collierville, Bartlett,
Oakland, Humboldt, Camden, Germantown, Dresden, Paragould,
Covington, Savannah, Harrisburg, Brownsville, Blytheville,
Bolivar, and Selmer
932 PM CDT Thu Sep 12 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT FRIDAY...

* WHAT...East winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of East Arkansas, Southeast Missouri, and West 
  Tennessee.

* WHEN...Until 1 AM CDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

SJM
997 
WWUS74 KMEG 130427
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1127 PM CDT Thu Sep 12 2024

ARZ009-018-026>028-035-036-048-MOZ113-115-TNZ001>004-019>022-048>055-
088>092-130530-
/O.CAN.KMEG.WI.Y.0013.000000T0000Z-240913T0600Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-St.
Francis-Dunklin-Pemiscot-Lake-Obion-Weakley-Henry-Dyer-Gibson-
Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-
Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Jackson, Union City, West Memphis,
Parsons, Piggott, Paris, Caruthersville, Tiptonville, Memphis,
Dyersburg, Somerville, Wynne, Martin, Millington, Corning, Alamo,
Milan, Forrest City, Decaturville, Jonesboro, Kennett, Henderson,
Lexington, Ripley TN, Huntingdon, Collierville, Bartlett,
Oakland, Humboldt, Camden, Germantown, Dresden, Paragould,
Covington, Savannah, Harrisburg, Brownsville, Blytheville,
Bolivar, and Selmer
1127 PM CDT Thu Sep 12 2024

...WIND ADVISORY IS CANCELLED...

The threat has ended.

$$

SJM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Sep 11, 1:02 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Sep 11, 1:02 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
102 PM CDT Wed Sep 11 2024

...New AVIATION...

.UPDATE...
Issued at 1147 AM CDT Wed Sep 11 2024

Hurricane Francine is located about 150 miles SW of Morgan City,
La this morning. Meanwhile, a 1023 mb ridge of high pressure over
New England was resulting in mostly sunny skies across the Mid-
South with 11 AM temperatures in the lower to middle 80s. Mainly
rain- free weather will continue across the Mid-South with a
potential for isolated rain showers over portions of north
Mississippi bordering central Mississippi later this afternoon.
Will make some adjustments to afternoon rain chances. Otherwise,
the forecast is on track at this time.

CJC

&&

.SYNOPSIS...
Issued at 500 AM CDT Wed Sep 11 2024

Another warm and dry day is forecast for the Midsouth today, as
high temperatures reach the upper 80s and lower 90s. Rainfall from
what will be Tropical Depression Francine will enter northeast
Mississippi late tonight, and will spread through the remainder of
the Midsouth on Thursday. Locally heavy rainfall will be possible,
especially over northeast Mississippi. Strong winds will also
prevail across the Midsouth on Thursday, with gusts up to 50 mph
possible Thursday over northeast Mississippi. A brief tornado
also cannot be ruled out over northeast Mississippi on Thursday.

&&

.DISCUSSION...
(Today through Tuesday)
Issued at 500 AM CDT Wed Sep 11 2024

Hurricane Francine continued to churn over the northwestern Gulf
of Mexico early this morning. KLCH radar showed outer rainfall
bands were nearing the LA coast.

Francine will likely weaken to a post-tropical depression prior to
entering the Midsouth on Thursday, as deep layer shear and dry air
entrainment begin to take its toll. Storm total QPF has been
reduced for the Midsouth, but is still in excess of 4 inches over
portions of northeast MS. Following coordination with WFO Jackson,
a Flood Watch has been issued for portions of northeast MS from 1AM
through 7PM Thursday. Given the dry antecedent soil conditions,
the flooding threat may be focused more in the urban environments
of Oxford and Tupelo, and perhaps Memphis.

There remains a 50 mph gust potential over northeast MS during the
day Thursday, down slightly from yesterday's forecast. The
potential high wind corridor will extend north to south, between
Oxford and Tupelo. An areawide Wind Advisory will be issued in
subsequent forecast update, and there remains a potential for High
Wind Warning issuance closer to the event. Francine's surface low
pressure center will track near or just west of Memphis late
Thursday night. Prior to this, east/northeast winds in the Memphis
area will gust as high as 40 mph late Thursday afternoon and
evening. Francine becoming post-tropical will reduce the heavy
rain threat somewhat, but not the strong wind threat.

A Marginal Risk for tornadoes remains for portions of northeast
MS along the AL border and the Savannah TN area on Thursday. The
limiting factor for tornadoes will be modest surface-based
instability. Ensemble spread for surface-based CAPE is lower than
previous guidance, increases forecast confidence in the limited
CAPE scenario. That said, CAPE may become locally adequate for
tornado development if sunny areas temporarily develop between
rain bands. Model-derived hodographs appear supportive for
tornadoes to the south and east of Tupelo on Thursday.

A midlevel dry slot will wrap into Francine's remnant low
Thursday night, further limiting rainfall amounts. Gusty winds
will continue, but rising central pressure will limit the high
wind threat by late Thursday evening.

A Rex blocking pattern will develop Friday into the weekend, as
Francine's remnant low remains nearly stationary south of a strong
500mb height ridge east of the Great Lakes. This pattern will
result in at least a slight chance of showers and thunderstorms,
mainly east of Memphis.

PWB

&&

.AVIATION...
(18Z TAFS)
Issued at 101 PM CDT Wed Sep 11 2024

Hurricane Francine is currently makings its move towards the LA
coast before turning north and moving into N MS tomorrow morning.
In the meantime, VFR is expected to start the period at all
terminals, with some high clouds beginning to fill in this
evening. Drops in CIG altitude and visibility are expected to
begin in earnest tomorrow morning at MEM/TUP/MKL as the
Francine's core arrives. MVFR appears likely to begin at or before
12z at these sites. Drops to IFR are also likely with heavy rain
(2 SM visibility) and low CIGs (<= 800 ft) during the morning
hours, lasting through the rest of the period.

Alongside the visibility and CIG impacts, strong winds associated
with Francine's center will also exist. Winds sustained up to 20
knots are expected to be paired with 40 knot gusts throughout the
day at MEM/MKL/TUP. Lastly, LLWS of 45+ knots is expected at
MEM/TUP within this period.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...Flood Watch from late tonight through Thursday evening for
     MSZ013>016-022>024.

TN...None.
&&

PUBLIC FORECAST...PWB
AVIATION...JAB/ANS/CJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 3:25 AM CDTFlood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more3 days

Nearby

Wind Advisories in Mississippi, 2024Wind Advisories in Tennessee, 2024Wind Advisories in Arkansas, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.